Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On metrizability of complete Moore spaces

George Michael Reed

Vol. 50 (1974), No. 2, 595–599
Abstract

This paper is concerned with the relationships between certain ‘strong’ completeness properties in Moore spaces and with conditions under which Moore spaces satisfying these properties are metrizable.

Mathematical Subject Classification 2000
Primary: 54E30
Milestones
Received: 28 January 1972
Revised: 31 July 1973
Published: 1 February 1974
Authors
George Michael Reed